... was on 2mg 4 times a day eventually got to 1mg 3 times a day. I got tried of it controlling my life and decided to get off it after 1-2 months of tapering off it I succeed in quiting it it has now been 5 months and I feel like I'm losing my mind my confusion is out of control I look in the mirror and can't even recognize myself, my wife, or my two year old son. I'm having bad suicidal thoughts. I don't know who I am my memory doesn't exist anymore I can barely remember what happened earlier today and anything I can remember feels like it's someone else's memory from a dream. I have 3 different moods sad, angry, or empty. I'm at a loss for what to do I support my family so I cannot stop working for any reason and I can't afford expensive doctors. I don't know what to do, maybe I just need to know if will get better from someone who has been through this. Any advise would be deeply appreciated. I'm exhausted every minute feels like I'm fighting for my life
Oh wow I am so sorry you are having such a difficult time. I really believe that stopping this so abruptly and without a doctors advise is very serious. You were on a pretty high dosage to just stop so abruptly. Is there anyway to contact you family physician and talk to them about how you are feeling? You don't want to feel this way and getting under a doctors care to monitor is very important. Withdrawals can go on very long esp. since you were taking it 3 times a day and then just stopped. Please go to the doctor and seek some help. Please keep the forum advised here.
Thank you for responding I moved to a different state so I could not go see my original doctor at one point he tried to get me off klonipin by tapering off for two weeks it was a later doctor that suggested a month which I don't think it was slow enough but i did not know this at the time it makes it hard to trust any doctors I was prescribed medicine by doctors that don't understand the medicine.
Sounds to me like you need to seek the advice of a doctor. You may be better helped by an antidepressant that also helps with anxiety. There are many to chose from and it takes a little effort to find the right one for you, but worth the effort. They have side effects in the beginning which generally subside in the first 2 weeks and take upwards of a month to reach peak effect so have to be patient.
While I understand your feelings of not wanting to take your meds, sometimes it's just not feasible for some people. It's obvious by your condition right now, that you need something. Many of us do. It's nothing to be ashamed of. You really need to get yourself to a doctor. You could go to a free clinic if you qualify. Taking a pill a few times a day is a small price to pay for feeling well.
Please, for your own good, see a doctor ASAP. Tell him everything. Don't hold back. You need help to get through this. Let us know how it goes.
If you have any klonopin left I suggest you go back on it to get stable while waiting to see a doctor. Its best to see a psychiatrist if you can. You are in serious withdrawal and need help ASAP. If it gets too much for you to handle go to the ER. I've been where you're at and its horrible. Please get into see a psychiatrist soon.. take care.
If you need to talk more or need support please feel free to send me a private question... Be safe
Pamee is right! You are in withdrawals. Klonopin has a very long half life which means it is in your system a long time. This also means that it takes a looongg time to taper off and the taper should be much slower than for other drugs. You NEED professional help with this! There is no way around it. Withdrawals from Klonopin can actually be life threatening. You could have seizures and it may be possible you are having small seizures and this is affecting your memory! Not all seizures have convulsions-sometimes the mid just goes blank and the person will just stare during a seizure. So please please, for the sake of your family AND you-see a Dr. You can do this on an outpatient basis usually but you need to see someone who is knowledgeable and has experience. A psychiatrist who is an addictions specialist would be best. Dont mess with the health of your mind dude! Peace and blessings to you!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2010 • 5 answers
Just spent 4 months tapering off remeron, cekexa and klonopin. It has been a month and I still feel?
Posted 21 Jun 2013 • 4 answers
Posted 5 Mar 2015 • 3 answers
Posted 2 Apr 2015 • 1 answer
Posted 24 Apr 2016 • 2 answers